American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] S. J. Takiff. Rings of invariant polynomials for a class of Lie algebras . Trans. Amer. Math. Soc. 160 (1971) 249-262. MR 0281839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. P. Wang. Limit of lattices in a Lie group . Trans. Amer. Math. Soc. 133 (1968) 519-526. MR 0235066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Hochschild. Complexification of real analytic groups . Trans. Amer. Math. Soc. 125 (1966) 406-413. MR 0206141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Howard Garland and Morikuni Goto. Lattices and the adjoint group of a Lie group . Trans. Amer. Math. Soc. 124 (1966) 450-460. MR 0199311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akihiko Morimoto. On the classification of noncompact complex abelian Lie groups . Trans. Amer. Math. Soc. 123 (1966) 200-228. MR 0207893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Louis Auslander. Discrete uniform subgroups of solvable Lie groups . Trans. Amer. Math. Soc. 99 (1961) 398-402. MR 0131490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. A. Macauley. Analytic group kernels and Lie algebra kernels . Trans. Amer. Math. Soc. 95 (1960) 530-553. MR 0122908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1